Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 2, pp. 541-547 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The endomorphisms of the lattice of closed convex cones

Rolf Schneider

Mathematisches Institut, Albert-Ludwigs-Universität, 79104 Freiburg i. Br., Germany, e-mail:

Abstract: The set of closed convex cones in $\R^d$ ($d\ge 3$), with the operations of intersection and closed sum, is a lattice. We determine all endomorphisms of this lattice. As a consequence, we obtain a characterization of the duality of convex cones.

Keywords: lattice of convex cones, lattice endomorphism, duality, order preserving mapping

Classification (MSC2000): 52A20

Full text of the article:

Electronic version published on: 18 Sep 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition